# SDR SWIA201125907

- Difficulty date: March 28, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 21,490 hours, 18,140 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 BULKHEAD CRACKED AT BRAKE CABLE HOLE. (C-CHECK)  REPAIR PER REO.
